# SDR R61A2022040700244

- Difficulty date: March 29, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 35,865 hours, 27,808 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: 17062679004
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HORIZONTAL STAB RH HINGE FITTING INBD LUG CHAFFED ON FACE AROUND HOLE. PERFORMED PERMANENT REPAIR TO HORIZONTAL STAB RH HINGE FITTING INBD LUG REF ETD2022-170-011822.
